Daytrana patch help
My four year old little boy has been on ADHD medication since he was 2. He is almost 5 now and his doctor decided to try the Daytrana patch. When I put it on in the morning he almost immediately complains that it is burning him. Throughout the day he is rubbing is and whining about it. I feel horrible to keep putting him through this, but the doctor started the patch on this last Wednesday and when I called him on Friday and told him what was going on he told me to just stick with it. Well the patch takes about 5 hours to really start to help him and no I am not exaggerating. When I take the patch off in the evenings there is a bright red rash where the patch was and it pulls at his skin really hard. I just found that you can use oils to make it come off easier, but after I take it off he will not let anyone touch that spot and he complains that it is hurting. I cannot stand to see him in pain, any suggestions. I am debating on just going back to the pill version that we were on. The only reason that the doctor switched was so that he could be more level throughout the day and not have the ups and downs.
Top 5 of the Month
ADDitude's most popular articles
Important! User-Generated Content
The opinions expressed on ADDConnect are solely those of the user, who may or may not have medical training. These opinions do not represent the opinions of ADDConnect or ADDitude magazine. For more information, see our terms and conditions.